# SDR RAIA961005

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4954
- Condition: Out Of Adjust
- Location: Baggage Door
- Part time: 1,578 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORF - FLT 7786 - MAIN BAGGAGE BAY DOOR LIGHT ILLUMINATED DURING TAKEOFF.  LIGHT EXTINGUISHED ON TAXI BACK TO GATE.  MAINTENANCE ADJUSTED THE FORWARD MICROSWITCH.  (M)
